Translator Disclaimer
2019 Conley index continuation for a singularly perturbed periodic boundary value problem
Maria C. Carbinatto, Krzysztof P. Rybakowski
Topol. Methods Nonlinear Anal. 54(1): 29-58 (2019). DOI: 10.12775/TMNA.2019.023

Abstract

We establish spectral convergence and Conley index continuation results for a class of singularly perturbed periodic boundary value problems.

Citation

Download Citation

Maria C. Carbinatto. Krzysztof P. Rybakowski. "Conley index continuation for a singularly perturbed periodic boundary value problem." Topol. Methods Nonlinear Anal. 54 (1) 29 - 58, 2019. https://doi.org/10.12775/TMNA.2019.023

Information

Published: 2019
First available in Project Euclid: 8 July 2019

zbMATH: 07131272
MathSciNet: MR4018268
Digital Object Identifier: 10.12775/TMNA.2019.023

Rights: Copyright © 2019 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.54 • No. 1 • 2019
Back to Top